| Model Number |
ENF-XP |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation and historical data, possible causes include causes due to some kind of stress problem.The most probable cause of the additional failure(s) is cause traced to component failure indicating expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the rhino-laryngofiberscope exhibited the connector ¿ light guide cover glass was detached.There were no reports of patient involvement.